Alert archive / Arkansas / Flash Flood Warnings in 2020

Flash Flood Warning 35, NWS Shreveport, LA

June 21, 20206 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Jun 21, 2020, 10:43 PM CDT for 6 counties in Arkansas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2020, 10:43 PM CDT (03:43 UTC)
Expired
Jun 22, 2020, 5:15 AM CDT
In force
7 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 11:00 PM CDTFLASH FLOODHope, ARSEVERAL STREETS CLOSED IN THE CITY LIMITS.
Jun 21, 11:15 PM CDTFLASH FLOODHope, ARHIGH WATER REPORTED OVER SEVERAL ROADWAYS IN AND NEAR HOPE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1729 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WGUS54 KSHV 220343
FFWSHV
ARC057-061-081-091-099-133-220645-
/O.NEW.KSHV.FF.W.0035.200622T0343Z-200622T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1043 PM CDT Sun Jun 21 2020

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Hempstead County in southwestern Arkansas...
  Southeastern Howard County in southwestern Arkansas...
  Southeastern Little River County in southwestern Arkansas...
  North Central Miller County in southwestern Arkansas...
  Western Nevada County in southwestern Arkansas...
  Southeastern Sevier County in southwestern Arkansas...

* Until 145 AM CDT.

* At 1043 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton, 
  Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton, 
  Bright Star, Red Bluff, Laneburg, Falcon and Millwood.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

LAT...LON 3381 9407 3386 9370 3387 9345 3384 9335
      3345 9333 3345 9348 3354 9348 3356 9368
      3357 9394 3371 9405

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS 

$$

24
3 follow-up statements
416 
WGUS54 KSHV 220637
FFWSHV
ARC057-061-081-091-099-133-220815-
/O.EXT.KSHV.FF.W.0035.000000T0000Z-200622T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
137 AM CDT Mon Jun 22 2020

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Hempstead County in southwestern Arkansas...
  Southeastern Howard County in southwestern Arkansas...
  Southeastern Little River County in southwestern Arkansas...
  North Central Miller County in southwestern Arkansas...
  Western Nevada County in southwestern Arkansas...
  Southeastern Sevier County in southwestern Arkansas...

* Until 315 AM CDT.

* At 137 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton, 
  Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton, 
  Bright Star, Red Bluff, Laneburg, Falcon and Millwood.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3381 9407 3386 9370 3387 9345 3384 9335
      3345 9333 3345 9348 3354 9348 3356 9368
      3357 9394 3371 9405

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS 

$$

24
904 
WGUS54 KSHV 220801
FFWSHV
ARC057-061-091-099-221015-
/O.EXT.KSHV.FF.W.0035.000000T0000Z-200622T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
301 AM CDT Mon Jun 22 2020

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Hempstead County in southwestern Arkansas...
  Southeastern Howard County in southwestern Arkansas...
  Northeastern Miller County in southwestern Arkansas...
  Western Nevada County in southwestern Arkansas...

* Until 515 AM CDT.

* At 301 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 6 inches of rain 
  have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton, 
  Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton, 
  Laneburg, Falcon and Bright Star.

Although rain is coming to an end, flooding will remain a hazard for 
a few more hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3382 9397 3386 9370 3387 9345 3384 9335
      3345 9333 3345 9348 3354 9348 3356 9368
      3360 9381 3368 9395 3375 9395

FLASH FLOOD...RADAR INDICATED

$$

12
903 
WGUS74 KSHV 220801
FFSSHV

Flash Flood Statement
National Weather Service Shreveport LA
301 AM CDT Mon Jun 22 2020

ARC081-133-220811-
/O.CAN.KSHV.FF.W.0035.000000T0000Z-200622T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Little River AR-Sevier AR-
301 AM CDT Mon Jun 22 2020

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN LITTLE RIVER 
AND SOUTHEASTERN SEVIER COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3382 9397 3386 9370 3387 9345 3384 9335
      3345 9333 3345 9348 3354 9348 3356 9368
      3360 9381 3368 9395 3375 9395

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 10:13 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 21, 10:13 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1013 PM CDT Sun Jun 21 2020

.SHORT TERM.../Tonight/

The evening mosaic radar imagery continues to indicate a broad MCV
spinning between FSM and RUE, with convection having become
enhanced across the very moist and unstable environment to its SSE
over the Nrn sections of SW and SCntrl AR, where PW's near 2" and
MLCapes of 1500-2000 J/KG persist. With the air mass becoming
stabilized with the increasing convection, the primary threat
tonight will focus to a heavy rain and potential flood threat, as
a 20-30kt SWrly low level flow continues to feed into the MCV as
drifts slowly E overnight. Whereas the 12Z and 00Z global models
have been underdoing the QPF thus far, a few of the latest CAMs
including the HRRR, ARW, and RAP suggest that widespread 2-5+ inch
QPF are likely across portions of SW and SCntrl AR, although each
vary in the exact location of the higher totals. The highest
confidence though for seeing the potential for flash flooding is
only across a small area from Howard to Hempstead and Nevada
Counties, as well as Union County, but these areas have remained
drier than normal over the last month and should be able to take
most of these rains and thus, a Flash Flood Watch will not be
issued with the forecast update.

Also of note is the ongoing MCS across NW OK, which is quickly
advancing SE across Wrn into Ncntrl OK attm, with the 00Z CAMs
suggesting that this complex will hold together (although in a
weakened state) mainly NW of I-30 into extreme NE TX/SE
OK/adjacent SW AR by and just prior to 12Z. With this complex
moving across much of Cntrl and Ern OK overnight which remains
more stable than areas to the SSW over Srn OK/NW TX, this MCS
should weaken as it approaches the region, and should remain
progressive enough such that the flash flood potential over
McCurtain County should be reduced in wake of the widespread 2.5-5
inches of rain that fell earlier today.

For the evening update, did raise pops considerably to
categorical/likely over the Nrn sections of SW AR, while also
beefing up pops to likely/high chance farther WNW after 06Z for SE
OK/extreme NE TX. Given the uncertainties of the NW OK MCS late
tonight, did not make any changes to the pops Monday, although a
cold pool/outflow boundaries from this convection should help
focus at least sct convection during the day farther SE across the
remainder of the region.

Did lower min temps a bit tonight across the rain cooled areas of
SE OK/SW AR, while also removing pops for Lower E TX/much of N LA
where the seabreeze convection has diminished and the air mass
having stabilized.

Zone update already out...grids will be available shortly.

15

&&

.PREV DISCUSSION... /issued 728 PM CDT Sun Jun 21 2020/

AVIATION...
VFR conditions will continue this evening, with the sct convection
winding down for the most part with the stabilizing air mass.
However, the exception will remain over the Nrn and NE sections of
SW/Scntrl AR, near and E of an MCV that will drift E into SCntrl
AR overnight. Thus, sct convection will remain prevalent near and
N of the ELD terminal tonight, and thus have continued VCTS
mention here through much of the overnight period. Otherwise,
elevated convective debris will linger overnight, with low
MVFR/possibly IFR cigs develop around or just prior to 12Z Monday
areawide, which look to linger through much of the morning before
becoming VFR by late morning/early afternoon. However, some
uncertainty with the duration of these cigs exist as a SE moving
convective complex (MCS) over Srn KS/NW OK will slide SE through
OK overnight, which may enter SE OK/portions of NE TX by/shortly
before 12Z Monday as it decays. Thus, a cold pool from this
decaying convection may shift SE across the region by mid to late
morning, thus focusing at least sct convection with the aid of
diurnal heating. An earlier cold pool/outflow bndry would tend to
quickly scatter/lift any low cigs Monday morning, with sct
convection primarily affecting Deep E TX/N LA/SCntrl AR during the
afternoon. Have added VCTS to all but the TYR/GGG/TXK terminals
Monday afternoon. S winds 6-12kts tonight will become SSW 10-15kts
with higher gusts after 15Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  91  74  84 /  10  40  40  90
MLU  72  91  74  87 /  20  50  30  90
DEQ  69  87  69  85 /  60  60  80  80
TXK  72  88  71  81 /  50  50  80  90
ELD  70  89  71  82 /  70  40  70  90
TYR  75  91  71  84 /  10  40  50  80
GGG  75  91  71  85 /  10  30  40  90
LFK  74  92  73  87 /  10  40  20  90

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Jun 21, 12:21 PM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1221 PM CDT Sun Jun 21 2020

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-221730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville-
Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
1221 PM CDT Sun Jun 21 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will continue to develop across SE
Oklahoma, SW Arkansas, and areas of East Texas/North Louisiana
north of Interstate 20, as a remnant MCV moves across the
ArkLaTex through the afternoon hours. Locally heavy rain, with
amounts over 2 inches, will be possible in many locations. A
couple of isolated severe thunderstorms cannot be completely ruled
out. Damaging winds will be the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will remain possible every day from Monday through
Saturday. Widespread thunderstorms are expected Tuesday and
Wednesday. A few severe storms cannot be completely ruled out.
Damaging winds will be the primary threat. In addition, locally
heavy rainfall could lead to isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed today. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

LAZ010-011-017>022-TXZ149>153-165>167-221730-
De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
1221 PM CDT Sun Jun 21 2020

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Isolated to widely scattered thunderstorms will be possible today.
The strongest storms may produce gusty winds and brief heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will remain possible every day from Monday through
Saturday. Widespread thunderstorms are expected Tuesday and
Wednesday. A few severe storms cannot be completely ruled out.
Damaging winds will be the primary threat. In addition, locally
heavy rainfall could lead to isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters is not anticipated through tonight.

In the hours before

Special weather statement, Jun 21, 8:28 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
828 PM CDT Sun Jun 21 2020

ARZ060-220200-
Hempstead AR-
828 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HEMPSTEAD COUNTY UNTIL
900 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, or 10 miles west of Hope, moving east northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hope, Perrytown, Fulton, Washington, McNab and Oakhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3391 9346 3360 9354 3354 9379 3355 9378
      3356 9379 3355 9380 3356 9381 3357 9383
      3361 9381 3361 9383 3362 9384 3373 9384
TIME...MOT...LOC 0127Z 250DEG 16KT 3365 9378

24
Local storm report, Jun 21, 8:54 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             2 S OAKHAVEN            33.70N 93.62W
06/21/2020  E0.75 INCH       HEMPSTEAD          AR   TRAINED SPOTTER

&&

AS
Special weather statement, Jun 21, 9:12 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
912 PM CDT Sun Jun 21 2020

ARZ073-220300-
Union AR-
912 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION COUNTY UNTIL 1000
PM CDT...

At 912 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wesson, or 10 miles northwest of Junction City, moving northeast at
30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
El Dorado, Smackover, Norphlet, Calion, Lisbon, Wesson, Cairo,
Newell, Three Creeks and Kenova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3330 9247 3328 9246 3301 9279 3302 9284
      3311 9298 3337 9279 3339 9276 3338 9273
      3336 9268 3337 9265 3336 9260 3337 9259
      3335 9253 3332 9252 3333 9250 3330 9246
TIME...MOT...LOC 0212Z 214DEG 27KT 3313 9285

24
Local storm report, Jun 21, 9:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     HOPE                    33.67N 93.59W
06/21/2020                   HEMPSTEAD          AR   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE
            COUNTY.

&&

AS
Special weather statement, Jun 21, 9:47 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
947 PM CDT Sun Jun 21 2020

ARZ059-060-220330-
Hempstead AR-Little River AR-
947 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER AND
SOUTHERN HEMPSTEAD COUNTIES UNTIL 1030 PM CDT...

At 947 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, or 12 miles east of Ashdown, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hope, Perrytown, Fulton, McNab, Patmos, Oakhaven and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3350 9349 3353 9378 3355 9378 3354 9380
      3356 9379 3357 9383 3361 9382 3360 9383
      3361 9386 3357 9390 3358 9393 3355 9394
      3358 9397 3355 9397 3355 9398 3373 9397
      3374 9348
TIME...MOT...LOC 0247Z 273DEG 20KT 3364 9391

24
Special weather statement, Jun 21, 10:38 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1038 PM CDT Sun Jun 21 2020

ARZ051-060-220445-
Howard AR-Hempstead AR-
1038 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HEMPSTEAD AND
SOUTHEASTERN HOWARD COUNTIES UNTIL 1145 PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saratoga, or 11 miles south of Mineral Springs, moving east at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hope, Perrytown, Fulton, Washington, Saratoga, McNab, Oakhaven and
Bright Star.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3351 9350 3360 9381 3361 9382 3361 9383
      3362 9385 3361 9386 3363 9387 3363 9389
      3364 9390 3363 9392 3365 9390 3367 9392
      3365 9394 3367 9397 3371 9397 3371 9396
      3372 9395 3377 9395 3382 9349
TIME...MOT...LOC 0338Z 275DEG 10KT 3371 9390

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM CDTSpecial Weather StatementSHVHempstead32 min
Jun 21, 8:43 PM CDTSevere Thunderstorm WarningSHVColumbia, Union30 min
Jun 21, 8:45 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada60 min
Jun 21, 9:12 PM CDTSpecial Weather StatementSHVUnion48 min
Jun 21, 9:41 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada64 min
Jun 21, 9:47 PM CDTSpecial Weather StatementSHVHempstead43 min
Jun 21, 10:38 PM CDTSpecial Weather StatementSHVHempstead67 min
Jun 21, 11:13 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada62 min
Jun 22, 12:20 AM CDTSpecial Weather StatementSHVHempstead55 min
Jun 22, 12:29 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier5 hr
Jun 22, 2:12 AM CDTSpecial Weather StatementSHVNevada48 min
Jun 22, 3:04 AM CDTSpecial Weather StatementSHVUnion56 min

Nearby

Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.